# SDR FDEA200909123346

- Difficulty date: September 12, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR STA 1275 LIGHTNING HOLE LT SIDE OF AIRSTAIR CRACKED. TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER FROM 7075-T6 .032 PO NR 9008186 APPROX DIM: 4 INCHES X 2.3750 INCHES AND INSTALLED NEW REPAIR DOUBLER AT BS 1275 LH AFT AIRSTAIR WEB IAW SRM 51-40-2, FIG 1 ALL IAW SRM 53-10-2 FIG 6 AND SRM 51-10-2.
